×

Some applications of an approximation theorem for inverse limits. (English) Zbl 0113.37705


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] C. E. Capel, Inverse limit spaces, Duke Math. J. 21 (1954), 233 – 245. · Zbl 0055.41206
[2] Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. · Zbl 0047.41402
[3] Hans Freudenthal, Entwicklungen von Räumen und ihren Gruppen, Compositio Math. 4 (1937), 145 – 234 (German). · Zbl 0016.28001
[4] J. W. T. Youngs, Homeomorphic approximations to monotone mappings, Duke Math. J. 15 (1948), 87 – 94. · Zbl 0030.41603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.